# SDR CA960129017

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Gear
- Part number: 640932
- Condition: Pitted
- Location: Lh Alternator
- Part time: 1,417 hours
- Component: Prestolite, ALV9407
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT AD 76-02-07 & ALTERNATOR DRIVE INSPECTION, ALTERNATOR DRIVE GEAR WAS FOUND PITTED AND REPLACED.
